Taiwanese Journal of Mathematics

PRIME SUBMODULES OF ARTINIAN MODULES

A. Azizi

Full-text: Open access

Abstract

Prime submodules and weakly prime submodules of Artinian modules are characterized. Furthermore, some previous results on prime modules are generalized.

Article information

Source
Taiwanese J. Math., Volume 13, Number 6B (2009), 2011-2020.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405654

Digital Object Identifier
doi:10.11650/twjm/1500405654

Mathematical Reviews number (MathSciNet)
MR2583534

Zentralblatt MATH identifier
1213.13028

Subjects
Primary: 13C99: None of the above, but in this section 13C13: Other special types 13E05: Noetherian rings and modules 13F05: Dedekind, Prüfer, Krull and Mori rings and their generalizations 13F15: Rings defined by factorization properties (e.g., atomic, factorial, half- factorial) [See also 13A05, 14M05]

Keywords
catenary modules dimension of modules multiplication modules prime submodules reduced dimension of modules weakly prime submodules

Citation

Azizi, A. PRIME SUBMODULES OF ARTINIAN MODULES. Taiwanese J. Math. 13 (2009), no. 6B, 2011--2020. doi:10.11650/twjm/1500405654. https://projecteuclid.org/euclid.twjm/1500405654


Export citation

References

  • A. Azizi, Intersectin of prime submodules and dimension of modules, Acta Math. Scientia, 25B(3) (2005), 385-394.
  • A. Azizi, On prime and weakly prime submodules, Vietnam J. Math., 36(3) (2008), 315-325.
  • A. Azizi, Prime submodules and flat modules, Acta Math. Sinica, English Series, 23(1) (2007), 147-152.
  • A. Azizi, Principal ideal multiplication modules, Algebra Colloquium., 15(4) (2008), 637-648.
  • A. Azizi, Radical formula and prime submodules, Journal of Algebra, 307 (2007), 454-460.
  • A. Azizi, Weak multiplication modules, Czech Mathematical Journal, 53(128) (2003), 529-534.
  • A. Azizi, Weakly prime submodules and prime submodules, Glasgow Mathematical Journal, 48(2) (2006), 343-346.
  • A. Azizi and H. Sharif, On prime submodules, Honam Mathematical Journal, 21(1) (1999), 1-12.
  • A. Barnard, Multiplication modules, Journal of Algebra, 71 (1981), 174-178.
  • M. Behboodi and H. Koohi, Weakly prime submodules, Vietnam Journal of Math., 32(2) (2004), 185-195.
  • A. M. George, R. L. McCasland and P. F. Smith, A principal ideal theorem analogue for modules over commutative rings, Comm. Algebra, 22 (1994), 2083-2099.
  • T. W. Hungerford, Algebra, Springer-Verlog, New York Inc., 1989.
  • C. P. Lu, Spectra of modules, Comm. Algebra, 23(10) (1995), 3741-3752.
  • R. L. McCasland and M. E. Moore, Prime submodules, Comm. Algebra, 20(6) (1992), 1803-1817.
  • H. Matsumura, Commutative ring theory, Cambridge University Press, Cambridge, 1992.
  • S. Namazi and Y. Sharifi, Catenary modules, Acta Math. Hungarica, 85(3) (1999), 211-218.
  • Y. Tiras and M. Alkan, Prime modules and submodules, Comm. Algebra, 31(11) (2003), 5253-5261.